[Severe skin reactions due to new medications].
Аннотация
Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) and a specific form of hypersensitivity syndrome which is nowadays called "drug reaction with eosinophilia and systemic symptoms" (DRESS) are severe, mainly drug-induced skin reactions. Whereas SJS/TEN is considered one reaction entity of different severity, DRESS has to be distinguished from SJS/TEN but also from other severe exanthems due to multiorgan involvement. Although SJS/TEN is generally referred to as drug reaction, in total only about three quarters of the cases are actually caused by drugs. After the clinical diagnosis is made, identification of the potential inducing factor is most important. In case medications are considered as causal, their withdrawal plays a key role in management. In order to identify and withdraw the inducing agent, a detailed and thorough medication history must be obtained. Agents identified or confirmed as inducers of SJS/TEN by pharmacoepidemiological studies are allopurinol, antibacterial sulfonamides, various antiepileptics, nevirapine and nonsteroidal anti-inflammatory drugs of the oxicam-type. Among drugs inducing DRESS are also various antiepileptics, but in addition allopurinol, sulfonamides and minocycline. Some cases of SJS/TEN and DRESS associated with the use of new medication, including targeted therapies and biologicals, have been observed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.